# SDR NACA201503160011

- Difficulty date: March 16, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB, SHEAR TIE, ON STOPPER SUPPORT AT STA 348.2, STR 16L.  REPLACED WITH FABRICATED PART IAW DWG 65-17685,  REV D, PARTS LIST REV CG.
